# SDR UALA2011040401631

- Difficulty date: April 4, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 78,607 hours, 12,625 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 955, Lbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII-CANTED DECK STATION 955, LBL 12 IS CORRODED AT THE SEAM OUTBOARD OF THE RIB.  MAJOR REPAIR ACCOMPLISHED: REPAIRED ALL CORROSION IN CANTED DECK AREA PER EA PD WITHOUT DEVIATION.
